# SDR CA141024022

- Difficulty date: October 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,013 hours
- Engine: Pwa PT6A67D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 163-177
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A STRUCTURAL INSPECTION, MAINTENANCE FOUND CORROSION ON LT SEAT TRACK BETWEEN BS 163.975-177.35.
